Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child unable to sit due to injections given for muscular dystrophy. What is the solution?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
my brother already sick of muscular dystrophy diagnosed on 7 year old. anyway 18 day ago he got pain in belly... maybe because he got cold or something. my family took him to emergency that day and he got couple injections in the back. that time the injections didnt do anything so he had pain still after 5 hours they gave him injections through serum. after days.... he got well no more pain. BUT he cannot sit anymore.... because of the place he got injections in. I contacted you and you told me he need just massage and warm baths etc... we did all that but still he can't sit on it... he cant even move it I mean the leg. .. it been 17 days now since I contacted you. hes skin is normal, i mean not infected. Please give me a medicine.....
Posted Sun, 29 Dec 2013 in Brain and Spine
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: newer hope - research for dystrophy VBP15 Detailed Answer: Hello, I have studied your case. Till now there is no cure for muscular dystrophy which is a progressive muscular disorder A newer hope has come with research for dystrophy VBP15, a novel anti-inflammatory and membrane-stabilizer, improves muscular dystrophy without side effects But you will have to wait till medicine comes after passing all trial. You may consult physiotherapist for guidance. He may start TENS, or ultrasound which is helpful in your case. If required you can use orthotic supportive for improving walking. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: Child unable to sit due to injections given for muscular dystrophy. What is the solution? 8 hours later
thank you for research. am so happy for that news. now my brother cannot sit because of injection he took there... we think it didn't spread or the nurse gave it wrong. he cannot sit at all on that place because of hurts... he took several warm bath but still hurts are same. can you help me which medicine that can delete hes hurts? doctors here doesn't know anything about muscular dystrophy and they think on him just as a normal person. we need only know what to gave him. the hurts hes having now is not because of muscular dystrophy... its because of injection he took for stomach pain but the injection didnt spread or something. which he cannot sit at all anymore.... I hope you understand me... it been 17 day since he got injection now.....
 
 
Answered by Dr. Vaibhav Gandhi 7 hours later
Brief Answer: There is possibility of injection site abscess Detailed Answer: Hello again. I have studied your case. There is possibility of injection site abscess formation due to which he is not able to sit on site of injection. Clinical examination is required to confirm that. Ultrasonography can be done if clinically required. Till time you can start medication and antibiotic. He may require IV antibiotic if not resolving. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
 
Follow-up: Child unable to sit due to injections given for muscular dystrophy. What is the solution? 40 hours later
but injection site look normal. I mean skin look normal. is it possible he have abscess formation with skin look normal? I mean the injection site is really looks normal, but he cant move hes leg too much hurts.... how we can get him to clinic with this pain..... im lost .. don't know what to do.
 
 
Answered by Dr. Vaibhav Gandhi 5 hours later
Brief Answer: If you have so much pain then you should consult Detailed Answer: Hello Usually abscess leads to redness and raised local temperature. In cold abscess skin remains normal, but they are rare in your case. So if you have so much pain then you should consult your doctor immediately or at other centre. You should not worry much just take action and consult to expert. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor